American Journal of Computational Mathematics

American Journal of Computational Mathematics

ISSN Print: 2161-1203
ISSN Online: 2161-1211
www.scirp.org/journal/ajcm
E-mail: ajcm@scirp.org
"Operations and Actions of Lie Groups on Manifolds"
written by Sharmin Akter, Mir Md. Moheuddin, Saddam Hossain, Asia Khatun,
published by American Journal of Computational Mathematics, Vol.10 No.3, 2020
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top